# SDR SWAA2021082227767

- Difficulty date: January 17, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,557 hours, 11,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 747-767 Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FRAME STA 747 TO STA 767 @ APPROX RBL 25 HAS COROSSION ON BOTTOM SURFACE IN AFT CARGO COMP. / REMOVED AND REPLACED INTERCOSTAL BETWEEN STA 747 TO 767 @ RBL 25 IN AFT LOWER CARGO. P/N 146A7505-2 PER SRM 51-40-05 AND SRM 51-40-02. ( SA-M 326 ATTACHED A1164663)
